# SDR DXTA2023102498700

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0267
- Aircraft time: 3,212 hours, 2,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5450M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DID NOT ILLUMINATE WHEN POWER ON CHECKLIST WAS BEING COMPLETED. PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM PER AMM 33-50-00-710 AND DETERMINED #4 ERNER LIGHTING BATTERY CHARGER TO BE DEFECTIVE. REMOVED AND REPLACED #4 ERNER LIGHTING BATTERY CHARGER WITH A REPAIRED UNIT PER AMM 33-50-06 AND OPS CHECKED GOOD.
